# SDR COMA0460293

- Difficulty date: May 2, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 6,543 hours, 5,947 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Panel
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 5096 CABIN ALTITUDE CAUTION DURING CLIMB.  PERFORMED SYSTEM RESET OPERATIONAL CHECK OF PRESSURIZATION SYSTEM NORMAL.
